Convergence of conditional expectations for unbounded closed convex random sets

Tom 124 / 1997

Charles Castaing, , Studia Mathematica 124 (1997), 133-148 DOI: 10.4064/sm-124-2-133-148

Streszczenie

We discuss here several types of convergence of conditional expectations for unbounded closed convex random sets of the form $E^{ℬ_n}X_n$ where $(ℬ_n)$ is a decreasing sequence of sub-σ-algebras and $(X_n)$ is a sequence of closed convex random sets in a separable Banach space.

Autorzy

  • Charles Castaing


Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek